×

zbMATH — the first resource for mathematics

Stability of nondominated solutions in multicriteria decision-making. (English) Zbl 0396.90087

MSC:
90C31 Sensitivity, stability, parametric optimization
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Yu, P. L.,Cone Convexity, Cone Extreme Points, and Nondominated Solutions in Decision Problems with Multiobjectives, Journal of Optimization Theory and Applications, Vol. 14, pp. 319-377, 1974. · Zbl 0268.90057 · doi:10.1007/BF00932614
[2] Hogan, W. W.,Point-to-Set Maps in Mathematical Programming, SIAM Review, Vol. 15, pp. 591-603, 1973. · Zbl 0256.90042 · doi:10.1137/1015073
[3] Berge, C.,Topological Spaces, The Macmillan Company, New York, New York, 1963. · Zbl 0114.38602
[4] Dantzig, C. B., Folkman, J., andShapiro, N.,On the Continuity of the Minimum Set of Continuous Functions, Journal of Mathematical Analysis and Applications, Vol. 17, pp. 519-548, 1967. · Zbl 0153.49201 · doi:10.1016/0022-247X(67)90139-4
[5] Debreu, G.,Theory of Value, John Wiley and Sons, New York, New York, 1959. · Zbl 0193.20205
[6] Evans, J. P., andGould, F. J.,Stability in Nonlinear Programming, Operations Research, Vol. 18, pp. 107-118, 1970. · Zbl 0232.90057 · doi:10.1287/opre.18.1.107
[7] Bergstresser, K., Charnes, A., andYu, P. L.,Generalization of Domination Structures and Nondominated Solutions in Multicriteria Decision Making, Journal of Optimization Theory and Applications, Vol. 18, pp. 3-13, 1976. · Zbl 0298.90003 · doi:10.1007/BF00933790
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.